MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number DL-344-3.5-K
Medical Device Problem Codes Signal Artifact/Noise (1036); High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Event or Problem Description
The right thalamus (cm) depth lead, which was located contralateral to the rns and secured with a dog bone and lead protection, demonstrated evidence of a lead break.It was explanted on (b)(6) 2026.The lead had shown saturations and signal artifact on the ecog data.Initial interventions included scalp palpation and a programming adjustment.During the revision procedure, the surgical team noted that the lead was kinked in the area where the excess lead length had been coiled near the generator.For the replacement, the physician selected a shorter lead to minimize excess length and reduce the risk of future issues.
 
Additional Manufacturer Narrative
(b)(4).The ecog and impedance data are suggestive of a potential lead break.If the lead is returned it will be investigated.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
5108822607
MDR Report Key24268955
Report Number3004426659-2026-00014
Device Sequence Number10670017
Product Code PFN
UDI-Device Identifier00855547005359
UDI-Public010085554700535917240415
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDL-344-3.5-K
Device Catalogue Number1007930
Device Lot Number31136-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/29/2026
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient Age24 YR
Patient SexMale